MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA083902A
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium apl, which in covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
'chimney stent graft for left subclavian artery preservation during thoracic endograft placement' andre ramdon, mbbs, ramkrishna patel, md, jeffrey hnath, md, chin-chin yeh, md, and r.Clement darling iii, md, albany, ny.A retrospective review of a single vascular surgery registry between february 2011 and september 2017 was performed of all left subclavian revascularization during elective tevar.Arch reconstructions involving more than just the left subclavian artery were excluded.Indications, demographics, procedural details, and outcomes were analyzed using standard statistical analysis.There was one type ia or gutter leak detected few months after the study completion date (10 months after implantation) resulting from foreshortening of the vbx stent.The balloon-expandable 7-mm stent was ballooned to 8 mm during the initial case without any evidence of endoleak.In retrospect, the largest portion of the implanted vessel measured 11 mm.Because the stent co-opted to the native vessel, it lost some of the overlap with the tevar and hence the endoleak.This was treated with extension and redilation to appropriate size, with continued patency of the left vertebral artery.
 
Additional Manufacturer Narrative
This medwatch report is a duplication that has been captured on report number 2017233-2020-01217.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11672702
Report Number2017233-2021-01866
Device Sequence Number11526229
Product Code PRL
UDI-Device Identifier00733132637317
UDI-Public00733132637317
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2023
Device Model NumberBXA083902A
Device Catalogue NumberBXA083902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;